Stability of steady-state solutions to a prey-predator system with cross-diffusion

Kousuke Kuto

研究成果: Article

76 引用 (Scopus)

抄録

This paper is concerned with a cross-diffusion system arising in a prey-predator population model. The main purpose is to discuss the stability analysis for coexistence steady-state solutions obtained by Kuto and Yamada (J. Differential Equations, to appear). We will give some criteria on the stability of these coexistence steady states. Furthermore, we show that the Hopf bifurcation phenomenon occurs on the steady-state solution branch under some conditions.

元の言語English
ページ(範囲)293-314
ページ数22
ジャーナルJournal of Differential Equations
197
発行部数2
DOI
出版物ステータスPublished - 2004 3 1

Fingerprint

Predator prey systems
Prey-predator System
Cross-diffusion
Steady-state Solution
Coexistence
Cross-diffusion System
Hopf bifurcation
Predator-prey Model
Population Model
Hopf Bifurcation
Stability Analysis
Branch
Differential equations
Differential equation

ASJC Scopus subject areas

  • Analysis

これを引用

Stability of steady-state solutions to a prey-predator system with cross-diffusion. / Kuto, Kousuke.

:: Journal of Differential Equations, 巻 197, 番号 2, 01.03.2004, p. 293-314.

研究成果: Article

@article{32a98004847b4b4d800fbf4a28c1c392,
title = "Stability of steady-state solutions to a prey-predator system with cross-diffusion",
abstract = "This paper is concerned with a cross-diffusion system arising in a prey-predator population model. The main purpose is to discuss the stability analysis for coexistence steady-state solutions obtained by Kuto and Yamada (J. Differential Equations, to appear). We will give some criteria on the stability of these coexistence steady states. Furthermore, we show that the Hopf bifurcation phenomenon occurs on the steady-state solution branch under some conditions.",
keywords = "Cross diffusion, Hopf bifurcation, Lyapunov-Schmidt reduction, Stability, Steady-state solution",
author = "Kousuke Kuto",
year = "2004",
month = "3",
day = "1",
doi = "10.1016/j.jde.2003.10.016",
language = "English",
volume = "197",
pages = "293--314",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Stability of steady-state solutions to a prey-predator system with cross-diffusion

AU - Kuto, Kousuke

PY - 2004/3/1

Y1 - 2004/3/1

N2 - This paper is concerned with a cross-diffusion system arising in a prey-predator population model. The main purpose is to discuss the stability analysis for coexistence steady-state solutions obtained by Kuto and Yamada (J. Differential Equations, to appear). We will give some criteria on the stability of these coexistence steady states. Furthermore, we show that the Hopf bifurcation phenomenon occurs on the steady-state solution branch under some conditions.

AB - This paper is concerned with a cross-diffusion system arising in a prey-predator population model. The main purpose is to discuss the stability analysis for coexistence steady-state solutions obtained by Kuto and Yamada (J. Differential Equations, to appear). We will give some criteria on the stability of these coexistence steady states. Furthermore, we show that the Hopf bifurcation phenomenon occurs on the steady-state solution branch under some conditions.

KW - Cross diffusion

KW - Hopf bifurcation

KW - Lyapunov-Schmidt reduction

KW - Stability

KW - Steady-state solution

UR - http://www.scopus.com/inward/record.url?scp=1342328537&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1342328537&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2003.10.016

DO - 10.1016/j.jde.2003.10.016

M3 - Article

AN - SCOPUS:1342328537

VL - 197

SP - 293

EP - 314

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -